# SDR 95ZZZX5990

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1766Q
- Make and model: Cessna 150
- Aircraft serial: 15073066
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Failed
- Location: Battery
- Component: Ack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT DID NOT OPERATE AFTER ACCIDENT, MID-AIR COLLISION.  EXAMINATION OF BATTERIES, DURACELL, MN1300, REVEALED THAT THEY ALL WERE LOW, 1.25V OR LESS.  BATTERIES WERE HEAVILY CORRODED AS WERE THE ELT CONTACTS.  THE NEGATIVE BATTERY LEAD APPEARS NOT TO HAVE BEEN SOLDERED TO THE BATTERY CONTACT.  THE CIRCUIT BOARD HAS A CONCENTRATION OF BATTERY ACID IN THE AREA AROUND THE BATTERY CONTACTS.  A TEST OF THE BOARD INDICATES THE UNIT WAS UNABLE TO TRANSMIT.  UNIT IS A TSO-C912.
